Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain on knot in bicep, cannot lift arm. Taking ibuprofen. Pain from knot? What it is?

The Dr thinks I may have a rotator cuff injury and I am waiting to have an MRI, but today I am having serious pain on a knot in the middle of my bicep. I cant life my arm above my head, cant reach around to the back, and I am very limited in motion. Physical therapy has made it worse so we stopped, but my main concern is the pain coming from this knot. I dont know what to do, I keep icing it and taking ibuprofen and a mild muscle relaxer. Do you have any suggestions for what this could be?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
In addition to pain killer and muscle relaxant, you can apply a local analgesic gel on the area for relief. Physiotherapy is not advisable till the acute pain subsides. You should wait for MRI report first.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor